# SDR SWAA2022021669150

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL 241BF HAS MISSING FIBERS ON UPPER FACE SHEET. / REPAIRED MISSING FIBERS ON UPPER FACE SHEET ON FLOOR PANEL 241 BF IAW B737 SRM 53-00-50-2R-1
